Journal of the Australian Mathematical Society
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Aust. Math. Soc., 2016, Volume 100, Issue 1, Pages 124–144 (Mi jaums1)  

Additive dimension and a theorem of sanders

Tomasz Schoena, Ilya D. Shkredovbcd

a Faculty of Mathematics and Computer Science, Adam Mickiewicz University, Umultowska 87, 61-614 Poznań, Poland
b Division of Algebra and Number Theory, Steklov Mathematical Institute, ul. Gubkina, 8, Moscow, 119991, Russia
c Delone Laboratory of Discrete and Computational Geometry, Yaroslavl State University, Sovetskaya str. 14, Yaroslavl, 150000, Russia
d IITP RAS, Bolshoy Karetny per. 19, Moscow, 127994, Russia

Funding Agency Grant Number
National Science Centre (Narodowe Centrum Nauki) 2012/07/B/ST1/03556
Russian Foundation for Basic Research 11-01-00759
12-01-33080 mol_a_ved
Ministry of Education and Science of the Russian Federation 11.G34.31.0053

2519.2012.1
The first author was supported by NCN 2012/07/B/ST1/03556. The second author's work was supported by grant RFFI NN 11-01-00759, the Russian Government project 11.G34.31.0053, the Federal Program "Scientific and scientific-pedagogical staff of innovative Russia" 2009-2013, grant mol_a_ved 12-01-33080 and grant Leading Scientific Schools N 2519.2012.1.


DOI: https://doi.org/10.1017/S1446788715000324


Bibliographic databases:

Received: 09.04.2014
Accepted:01.06.2015
Language:

Linking options:
  • http://mi.mathnet.ru/eng/jaums1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:130

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021